MathSciNet Relay Station
MathSciNet bibliographic data
MR1047781 (91m:60038) 60F05 (05C80 60C05)
Barbour, A. D.; Karoński, Michał; Ruciński, Andrzej A central limit theorem for decomposable random variables with applications to random graphs. J. Combin. Theory Ser. B 47 (1989), no. 2, 125–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement